# SDR DALA2022020400729

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 66,356 hours, 8,753 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 4R SHOWS OPEN WHEN CLOSED. CORRECTIVE ACTION: CYCLED DOOR SEVERAL TIMES, PERFORMED PSCU BITE CK PER AMM 52-71. (8523808)
